# SDR AALA982048

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 375
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON BELL FRAME AT STATION 375 RIGHT WL 209.1 JUST ABOVE FLOOR LEVEL.  CUT OUT DAMAGE INSTALLED TYPICAL FORMED SECTION.  REPAIR PER SRM 51-40-3 FIG 1 SHEET 3, L-ANGLE DOUBLER 7075 T-6 .090, 1.375 INCH BY 2 INCH BY 8.75 INCH, 29 HI-LOCKS TOTAL .1875 INCH DIAMETER.  (M)
